# SDR AALA202203225274

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ANTENNA SUPPORT U CHANNEL, LOCATED BETWEEN FR 59 AND FR 60, BETWEEN S42L AND S43L.
